# SDR CALA2025021802364

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 104,510 hours, 19,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BR964421FS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BE BUSINESS CLASS SEATS - INSPECTION (EC2525-02058) BE BUSINESS CLASS SEATS - INSPECTION - EMERGENCY PATH LIGHT BROKEN AT SEAT 3D AFT OF SEAT. SEE PHOTO REPLACED LENS REF IFM CMM 25-25-72 PARTS USED: 99-3350-3-0008,QTY :1
